# SDR SWAA2017062614589

- Difficulty date: June 16, 2017
- Submitted: June 26, 2017
- Operation: Air carrier
- Aircraft: N287WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32537
- Aircraft time: 35,081 hours, 20,637 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Bracket
- Part number: 115A2000
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING, ABOVE AND INBOARD OF THE NR 1 AFT FUEL BOOST PUMP BRACKET, ATTACHED TO UPPER REAR SPAR CRACKED.  R & R THE BRACKET IAW SRM AND DWG.
